# SDR ABXA040238

- Difficulty date: June 18, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- Aircraft time: 71,946 hours, 85,072 cycles
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 591006891
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND CORRODED TEE ANGLE, AFT OF LT KIDNEY PANEL AT STA 606.  REPLACED ANGLE IAW SRM 51-30-2.
